# SDR 07FDEA04822

- Difficulty date: November 16, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 365
- Aircraft time: 33,436 hours, 33,829 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS EXTERNAL REPAIR DOUBLER LOCATED ON LEFT WING INBOARD TRAILING EDGE LOWER SURFACE BETWEEN RIBS 11 AND 15 MEASURES 5.2 INCH BY 13.1 INCH.  REMOVED AND REPLACED 5 EACH BLIND FASTENERS TO CORRECT REPAIR PER A300-600 SRM 51-40-21 AND FEDEX EA 6-5750-70315.  REPAIR IS CLASSIFIED AS A MAJOR REPAIR PER FEDEX GMM 6-2-100.
